# SDR C2XA02IA154

- Difficulty date: July 28, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTED THAT THE CABIN DOOR AND ROW TWELVE (12) WINDOW EXIT EMERGENCY LIGHTING FAILED TO ILLUMINATE.
